# SDR C2XA06IA048

- Difficulty date: March 26, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145EP
- Aircraft serial: 145006
- Aircraft time: 18,370 hours, 16,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 73013
- Condition: Discharged
- Location: Cabin
- Part time: 7,749 hours, 7,647 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JAN - FLIGHT 2760, DURING PREFLIGHT INSPECTION ,THE FORWARD SECTION OF EMERGENCY LIGHTS WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO EMERGENCY LIGHT, OPERATIONALLY CHECKED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
